# SDR 96ZZZX5652

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N555WA
- Make and model: Cessna 441
- Aircraft serial: 4410219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Angle
- Part number: 582212715
- Condition: Cracked
- Location: Rt Uplock Hook
- Part time: 8,283 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A CRACK IN THE OUTBOARD END OF THE RT AND LT MAIN GEAR UPLOCK HOOK SUPPORT ANGLE THAT ATTACHES TO THE FORWARD WING SPAR WEB.  CRACK ORIGINATES AT THE OUTBOARD HILOCK HOLE AND EXTENDS FOR A TOTAL LENGTH OF 1.25 INCHES.  INSTALLED NEW ANGLES.
